MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH UNKNOWN CONCORDE LIFT CAGE; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH UNKNOWN CONCORDE LIFT CAGE; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 183656014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, while surgeon inserted an concorde proti 360 tlif cage and the cage snapped in half.Surgeon was able to retrieve the cage with minimal delay.Procedure was successfully completed with approximately 5-10 minutes surgical delay.There were no patient consequences.Concomitant device reported: unknown inserter (part# unknown, lot# unknown).This complaint involves one (1) device.This report is for (1) eagle+/swift+ scr, prm, st, 14.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
Update: eagle+/swift+ scr, prm, st, 14 was updated to unknown 8x9x23 concorde proti 360 tlif cage as stated by the original event description.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: updated information provided for reporting.D11: additional concomitant product added to complaint.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H11: d1: brand name updated d4: catalog updated device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNKNOWN CONCORDE LIFT CAGE
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10656791
Report Number1526439-2020-01919
Device Sequence Number2767229
Product Code KWQ
UDI-Device Identifier10705034095974
UDI-Public10705034095974
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K070994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number183656014
Device Catalogue NumberUNK CONCORDE LIFT CAGE
Device Lot Number151840
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date11/05/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSERTER; UNKNOWN INSERTER; UNKNOWN CAGE/SPACER; UNKNOWN INSERTER
Patient Age65 YR